# SDR ASAA9880075

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE CHECK, THE R1 DOOR WAS FOUND DIFFICULT TO OPEN AND CLOSE.  LUBED THE R1 DOOR MECHANISM AND OPERATED NORMALLY.  (M)
